# SDR VNAA202308280033

- Difficulty date: August 28, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 42,170 hours, 32,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: SH6703310415
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA21-C7-53-287_REV-D (PERM REPAIR - FUSELAGE SKIN PANEL - FS509, STR16L) 1.WITHIN 1,500 FLIGHT HOURS AFTER SECTION I, ACCOMPLISH A PERMANENT REPAIR ATDISCREPANT AREA INACCORDANCE WITH APPROVED PROCEDURES.2. PERFORM ULTRASONIC THICKNESS (UT) INSPECTION PER NDTM PART 1 51-20-004 TODETERMINE THE REMAININGMATERIAL THICKNESS OF THE REWORKED AREA. PROVIDE UT RESULTS TO PSA ENGINEERING FORPERMANENT REPAIRSUBSTANTIATION.A) THIS STEP IS REQUIRED REGARDLESS IF DENT IS REWORKED BACK INTO CONTOUR TOSUBSTANTIATE THE PERMANENTREPAIR.
